MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number SYNERGY CW4 ARTHROSCOPY PUMP
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One unpackaged ar-6485 synergy cw4 arthroscopy pump serial number: nx1955c20 was received for investigation.The returned device was visually inspected and no problems were noted.The returned device was assembled with an ar-6410 lot# 73988853 and was tested and evaluated under normal use conditions to see if the issue reported could be reproduced.The pump was connected to the power and turned on.After selecting the desired pressure, the run button was pressed to start the machine, and the returned device was observed the function as intended.During functional testing, a 1000ml graduated cylinder was used to measure the fluid used by the ar-6485 synergy cw4 arthroscopy pump.Fluid was collected over a period of one minute in three separate instances.For the first sample, the flow rate displayed on the pump ranged from 760-770 ml/min, and the volume recorded in the graduated cylinder was approximately 710ml.For the second sample, the flow rate displayed on the pump ranged from 730-750 ml/min, and the volume recorded in the graduated cylinder was approximately 720ml.For the last sample, the flow rate displayed on the pump ranged from 720-730 ml/min, and the volume recorded in the graduated cylinder was approximately 680ml.These results indicate no problem with the flow rate reading of the ar-6485 synergy cw4 arthroscopy pump.No problem found.Refer to investigation photos.Complaint allegation is not confirmed.
 
Event or Problem Description
On 09/19/2024, it was reported by a facility representative via (b)(4) that an ar-6485 synergy cw4 arthroscopy pump was not pumping as it was set to pump, they put in 700 ml fl through it, but the machine said 1200 ml.This occurred during the case, and the patient was not affected.

Brand Name
SYNERGY CW4 ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20472608
Report Number1220246-2024-08185
Device Sequence Number15354228
Product Code HRX
UDI-Device Identifier00888867251182
UDI-Public00888867251182
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY CW4 ARTHROSCOPY PUMP
Device Catalogue NumberAR-6485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown